# SDR CHQA20130708261

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 20,675 hours, 17,994 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,401 hours, 21,945 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 1893
- Condition: Faulty
- Location: Mlg Brake Sys
- Part time: 20,684 hours, 18,002 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON GEAR EXTENSION,  RECEIVED A BRAKE DEGRADED MESSAGE ON THE EICAS DISPLAY. DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX REPLACED THE RT BRAKE CONTROL VALVE. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
